# SDR FDEA201501090107

- Difficulty date: January 9, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 47,503 hours, 20,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 645 JUST BELOW STRINGER 26L.  REPAIRED IAW EA F-5330-T0314549 POS P1.
